Homotopy properties of greedoids

Anders Björner, Bernhard Korte, L. Lovász

Research output: Contribution to journalArticle

30 Citations (Scopus)
Original languageEnglish
Pages (from-to)447-494
Number of pages48
JournalAdvances in Applied Mathematics
Volume6
Issue number4
DOIs
Publication statusPublished - 1985

Fingerprint

Homotopy

ASJC Scopus subject areas

  • Applied Mathematics
  • Discrete Mathematics and Combinatorics

Cite this

Homotopy properties of greedoids. / Björner, Anders; Korte, Bernhard; Lovász, L.

In: Advances in Applied Mathematics, Vol. 6, No. 4, 1985, p. 447-494.

Research output: Contribution to journalArticle

Björner, Anders ; Korte, Bernhard ; Lovász, L. / Homotopy properties of greedoids. In: Advances in Applied Mathematics. 1985 ; Vol. 6, No. 4. pp. 447-494.
@article{367c4f4cc7714182a21b4980b44dfc25,
title = "Homotopy properties of greedoids",
author = "Anders Bj{\"o}rner and Bernhard Korte and L. Lov{\'a}sz",
year = "1985",
doi = "10.1016/0196-8858(85)90021-1",
language = "English",
volume = "6",
pages = "447--494",
journal = "Advances in Applied Mathematics",
issn = "0196-8858",
publisher = "Academic Press Inc.",
number = "4",

}

TY - JOUR

T1 - Homotopy properties of greedoids

AU - Björner, Anders

AU - Korte, Bernhard

AU - Lovász, L.

PY - 1985

Y1 - 1985

UR - http://www.scopus.com/inward/record.url?scp=0000831803&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000831803&partnerID=8YFLogxK

U2 - 10.1016/0196-8858(85)90021-1

DO - 10.1016/0196-8858(85)90021-1

M3 - Article

VL - 6

SP - 447

EP - 494

JO - Advances in Applied Mathematics

JF - Advances in Applied Mathematics

SN - 0196-8858

IS - 4

ER -